# SDR 97ZZZX2823

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9798C
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870222
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 99471
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT REAR BULKHEAD HORIZONTAL STABILIZER ATTACH BRACKETS.  CRACK IS LOCATED IN FORMED FUSELAGE SKIN.
